Is pregnancy possible when on birth control pills?
User rating for this question
I had sex with my GF and she is on birth control pill "Yasmin" she took 4 pills for her very first time in the first day, the second day she took 2 pills and then we had sex in the third day, i did cum inside of her... will she get pregnant?Â and what is the possibility if so?
Posted Sat, 25 Jan 2014 in Birth Control
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer: if continuing tablets possibility is less Detailed Answer: Hi, Thanks for the query. XXXXXXX is a combined oral contraceptive pill. To get complete protection for a month, she has to start the tablets from 1st or 2nd day of the menstrual cycle and has to take one tablet daily till the completion of the pack. If she didn't started the pills during menstruation or if she wants to use the pills for emergency contraceptive purpose, she has to take 4 tablets per day for two days within 72 hours of unprotected intercourse. So, in your case if she started the pills during menstruation and continuing them, the possibility of pregnancy is less. If she used the pills for emergency contraception purpose, on second day also 4 tablets should be taken. Usually pills taken for the emergency contraceptive purpose give protection for 24 hours after intake also. But as she has taken only two pills in the second day the protective efficacy may decrease to some extent. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Follow-up: Is pregnancy possible when on birth control pills? 16 minutes later
But you know that we didn't have intercourse in the first day and the second day even though she took 4 pills in the first day and 2 pills in the second day, in the third day which is today around 7 hours ago she took another 4 tablets and that is around 6 hours after intercourse, this scenario might change your answer and should she take another 4 pills for the next 24 hours? again the pill is "Yasmin"
Answered by Dr. Sree Gouri SR 34 minutes later
Brief Answer: Depends on menstrual period Detailed Answer: Hi, If it is her first week of menstrual cycle, no need to take 4 more pills. If she is continuing the pills since her menstrual period, no need to take additional pills. If she is not taking the pills from menstruation and if she is in her ovulatory period, better to take the pills. Take care.
People also viewed
- Birth control pills prevent pregnancy
- Is pregnancy possible while on birth control pills
- Why does pus come out of my arm at a little bump
- Sebaceous cyst behind ear with sore throat
- Will mvp cause an abnormal ecg
- Missed birth control pills pregnancy
- Crystal meth and bleeding
- Ttrimethoprim and yasmin
- Is pregnancy possible when on birth control pills
- The long term effects of postinor
- Why do my feet feel swollen and itch
- Birth control pills and pregnancy
- How to reduce the side effect of unwanted72
- Mucinex side effects ejaculation
- How effective is trigestrel